×

zbMATH — the first resource for mathematics

Corrections to the article ‘Weighted Monte Carlo methods for approximate solution of a nonlinear Boltzmann equation’. (Russian, English) Zbl 1033.65002
Sib. Mat. Zh. 44, No. 2, 473-474 (2003); translation in Sib. Math. J. 44, No. 2, 378 (2003).
Summary: Corrections are given to the statement of Theorem 3.1 and some statements of Section 4 of the authors’ article [Sib. Math. J. 43, 496–503 (2002; Zbl 1020.65006)].
MSC:
65C05 Monte Carlo methods
45K05 Integro-partial differential equations
82C40 Kinetic theory of gases in time-dependent statistical mechanics
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: EMIS EuDML